# SDR IPXA2022102587498

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 61,009 hours, 15,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASLIDE TEST SWITCH ON R1 DOOR DOES NOT ILLUMINATE WHEN PUSHED TO TEST SLIDEEVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST IND SYS. INOP PLACED ON MEL 25-61-2. PLACARD INSTALLED DMP 25-61-2B PERFORMED, ACCOMPLISHED
